MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO POINTER, KNEE NAVIGATION; ORTHOPEDIC STEREOTAXIC INSTRUMENT

STRYKER INSTRUMENTS-KALAMAZOO POINTER, KNEE NAVIGATION; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Catalog Number 6003-011-000
Medical Device Problem Code Disassembly (1168)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 01/20/2017
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during testing conducted at the user facility the led cover fell off.No patient involvement or procedural delays were reported with the event.
 
Additional Manufacturer Narrative
The reported event that the cover to the communication fell off was confirmed through the device inspection.During the visual inspection it was observed that the large led lens was broken off.Any physical impact to the navigated instrument can cause product damage or operational failure due to battery movement.
 
Event or Problem Description

Brand Name
POINTER, KNEE NAVIGATION
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key6335107
Report Number0001811755-2017-00594
Device Sequence Number1709895
Product Code OLO
UDI-Device Identifier04546540246028
UDI-Public(01)04546540246028
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K022579
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/14/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number6003-011-000
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/26/2017
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 01/20/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/16/2017
Supplement Report FDA Received Date03/14/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1